TITLE

AKT question relating to side effects of anti-tuberculosis drugs

AUTHOR(S)
Nandakumar, Michael
PUB. DATE
January 2010
SOURCE
InnovAiT;Jan2010, Vol. 3 Issue 1, p27
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A quiz concerning the side effects of anti-tuberculosis drugs is presented.
ACCESSION #
48718408

 

Related Articles

  • Rifapentine (ri-fa-PEN-tine).  // Drug Topics;9/21/98, Vol. 142 Issue 18, p35 

    Presents information on the drug Rifapentine used in the treatment of tuberculosis. When the drug should not be taken; Storage of the drug; Identification of the drugs and foods to avoid when taking this drug; Details on the drug's side effects.

  • Linezolid.  // Reactions Weekly;11/3/2012, Issue 1426, p30 

    The article describes the case of a 24-year-old woman who experienced painful polyneuropathy while receiving linezolid for tuberculosis.

  • Levofloxacin.  // Reactions Weekly;03/23/2013, Issue 1445, p27 

    The article presents case studies regarding the development of polyarthritis and arthralgia in two females, a 15-year-old adolescent and a 12-year-old child while receiving tuberculosis treatment with levofloxacin.

  • Ethambutol.  // Reactions Weekly;9/10/2011, Issue 1368, p18 

    The article describes the case of two men and one woman who both presented with Leber's hereditary optic neuropathy (LHON) while receiving treatment with ethambutol for tuberculosis, published in the June 2010 issue of the journal "Clinical and Experimental Opthalmology."

  • Reversible Sideroblastic Anemia Caused by Pyrazinoic Acid (Pyrazinamide). McCurdy, Paul R.; Donohoe, Robert F.; Magovern, Malcolm // Annals of Internal Medicine;Jun66, Vol. 64 Issue 6, p1280 

    Presents a case study on the side effects of pyrazinoic acid used in the treatment of patients with tuberculosis. Hematotoxic reaction observed during therapy; Medical history of the patient; Characteristics of sideroblastic anemia.

  • Amikacin/isoniazid.  // Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p5 

    The article presents a case study of a 24-year-old woman with extensively drug-resistant tuberculosis which developed after receiving isoniazid and amikacin for primary multi-drug resistant tuberculosis.

  • Antituberculars/moxifloxacin.  // Reactions Weekly;May2014, Vol. 1501 Issue 1, p9 

    An abstract of the article "Adverse drug reactions to all first-line antituberculosis regimen and ethionamide: A successful case report," by J. C. Da Costa and colleagues is presented.

  • Paradoxical reaction in a child with pulmonary tuberculosis: case report.  // Reactions Weekly;8/27/2011, Issue 1366, p7 

    The article describes the case of a 2-year-old girl who received treatment with rifampicin, isoniazid and pyrazinamide for pulmonary tuberculosis but had a paradoxical reaction that includes left supraclavicular adenopathy and a second adjacent adenopathy.

  • Tuberculosis and Porphyria. Higgins, Lawrence S. // Clinical Infectious Diseases;9/1/1999, Vol. 29 Issue 3, p693 

    Reports on the management of tuberculosis among patients with hepatic porphyria. Details on the case of a 28-year old female with tuberculosis admitted to a hospital in Mexico for treatment; Complaints of the patient after the treatment; Adjustments made by the hospital to remove the side...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics